# SDR DXTA200702537

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 7,397 hours, 4,580 cycles
- Engine: Allsn AE3007C
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, PRIOR TO 80 KTS, WE HAD A SHIMMY, THE SHIMMY STARTED AT 30 KTS AND EVEN AFTER EASING THE CONTROL YOKE BACK, THE SHIMMY CONTINUED.  T/O WAS ABORTED.  REMOVED AND INSTALLED RENTAL NOSE LANDING GEAR ASSEMBLY. ADJUSTED NOSE STEERING SYSTEM. OPS CHECKED  GOOD. LEAK CHECKED GOOD. TRAVEL CHECKED GOOD. WORK DONE IAW 750 M.M. CHAPTER 32-20-00.
